skin-hair-icon
00xxxxxxx00
Sir or mam I have skin allergies problem..doctors said it is fungal allergy..I have facing this problem from 2-3 years..I take all the treatment like homopathic allopathic but result is same..Every time when I am under treatment or I take medicines I am completely cured..but every time when I complete my treatment , I have faced this problem again after 5-6 months...plz help me or guide me what I am doing
108 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nagesh .T. S
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hope you have consulted a dermatologist by now. If it is a fungal infection and if you have applied steroid creams, It can happen like this. However it is not possible to comment without seeing the rashes. As it is there from a long time, it would be better if you consult a dermatologist near your place
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.